Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does methylprednisolone cause side effects?

My doctor prescribed methylprednisolone for my chronic sinus infections. I am nervous about taking it after reading all the potential side effects. Also, I have mitral valve prolapse and am prone to heart palpitations. Should I still take this medication?
Fri, 26 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The side effects of Methylprednisolone are very rare in our daily practice. Instead, it is a medication that reduce the inflammation and is very effective in relieving the symptoms. I recommend to use it without worries.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Palpitation


Does methylprednisolone cause side effects?

Hello, The side effects of Methylprednisolone are very rare in our daily practice. Instead, it is a medication that reduce the inflammation and is very effective in relieving the symptoms. I recommend to use it without worries. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician